... 125 at moment and was on 150 they want to lower me to 100 but so tired occasionaly hot flushes sex life out of window do not want to lower case get worse or is this because I am to high can anyone help?
How did you feel on 150? Are you telling your dr all this? Are you seeing an endocrinologist? Your symptoms are a bit confusing because the hot flashes are symptoms of it being too high, the tiredness is are symptom of being too low? Tiredness and decrease in interest in sex can be signs of depression too.
I had cancer and had my thyroid out! I am on 150 mcg of Synthroid one day and 162 the next. Going from 150 to 125 is a big jump maybe that is why you feel tired! Just my 12mcg changes made a big difference in me. At 162 I had palpitations and trouble falling asleep. Hot flashes are either from menopause or a other meds you may be taking.
Hope this helps you. But you should see and Endocrinologist if you don't have one!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hypothyroidism - After Thyroid Removal - I just had my right thyroid removed how do your heart rate?
Posted 16 Oct 2009 • 1 answer
Posted 28 Jul 2010 • 2 answers
Posted 21 Oct 2011 • 1 answer
Posted 15 Apr 2012 • 29 answers
Posted 10 Mar 2015 • 1 answer